# SDR YENA201802080085

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 2006
- Aircraft time: 59,319 hours, 20,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE R2 DOOR SILL FWD OF FRAME 66.   REMOVED THE DOOR SILL. FABRICATED TWO ANGLES AND ONE FILLER.  TREATED, PRIMED,  AND TOP COATED THE REPAIR.  INSTALLED IAW  SRM 53-41-14-300-001, FIG 001, SHT 5 , REPAIR PRICIPAL 9.
